What causes new blisters when getting treated for adult chicken pox?
User rating for this question
Posted Fri, 27 Dec 2013 in Infections
Answered by Dr. Chobufo Ditah 2 hours later
Brief Answer: Please, be calm! Detailed Answer: Hi and thank you so much for this query. I have read the information you have provided. It is not strange for this to happen after a bout of chicken pox infection. However, a repeat would never be as severe or concerning the first infection. After sometime, you will never have to be worried about this infection because the body would have developed full immunity and protection to this. For now, manage the sparing rashes accordingly like you did with the first robust outbreak.. It would slowly get over. I hope this helps. I wish you well. Thank you so much for using our services and do feel free to ask for clarifications or more information if need be. Dr. Ditah, MD.
Follow-up: What causes new blisters when getting treated for adult chicken pox? 10 minutes later
Thank you, Dr. Ditah, for your response. I have a follow-up question. I am experiencing fatigue that comes and goes. Sometimes the fatigue is intense, other times more mild. Would it be advisable to strictly limit my activity, so that I do not stress my body and nervous system, or is it OK to continue limited activity (going for slow walks, attending holiday parties, driving my daughter places, etc)? In other words, will this fatigue just pass on its own, or do I need to significantly change my lifestyle until it passes?
Answered by Dr. Chobufo Ditah 29 minutes later
Brief Answer: Do as much as yyour body tolerates Detailed Answer: Thanks for following up with me. It is okay for our system to not be at its best all the times. What I will suggest is that you do as much as your system can tolerate. Eat well, drink enough water, eater fruits and vegetables and give the body to recovery fully. If the fatigue should persist or make daily activities difficult to accomplish, then please seek medical attention. I really wonder if this is going to be of concern as the days pass by. Hope this helps. I wish you well. Feel free to ask for clarifications if need be. Dr. Ditah, MD.